BibTeX record journals/endm/FoxW17

download as .bib file

@article{DBLP:journals/endm/FoxW17,
  author    = {Jacob Fox and
               Fan Wei},
  title     = {On the Local Approach to Sidorenko's Conjecture},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {61},
  pages     = {459--465},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.endm.2017.06.074},
  doi       = {10.1016/j.endm.2017.06.074},
  timestamp = {Wed, 23 Aug 2017 15:40:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/FoxW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier